Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 9, Pages 1596–1607 (Mi zvmmf778)  

This article is cited in 3 scientific papers (total in 3 papers)

Some problems of expansion of functions in double Fourier–Hermite–Jacobi series

V. A. Abilova, M. V. Abilovb, M. K. Kerimovc

a Daghestan State University
b Daghestan State Technical University
c Dorodnitsyn Computing Centre of the Russian Academy of Sciences

Full text: PDF file (947 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:9, 1516–1527

Bibliographic databases:
UDC: 519.561
MSC: Primary 42C10; Secondary 41A46
Received: 16.04.2004

Citation: V. A. Abilov, M. V. Abilov, M. K. Kerimov, “Some problems of expansion of functions in double Fourier–Hermite–Jacobi series”, Zh. Vychisl. Mat. Mat. Fiz., 44:9 (2004), 1596–1607; Comput. Math. Math. Phys., 44:9 (2004), 1516–1527

Citation in format AMSBIB
\Bibitem{AbiAbiKer04}
\by V.~A.~Abilov, M.~V.~Abilov, M.~K.~Kerimov
\paper Some problems of expansion of functions in double Fourier--Hermite--Jacobi series
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 9
\pages 1596--1607
\mathnet{http://mi.mathnet.ru/zvmmf778}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2238183}
\zmath{https://zbmath.org/?q=an:1075.42009}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 9
\pages 1516--1527


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf778
  • http://mi.mathnet.ru/eng/zvmmf/v44/i9/p1596

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Abilov, G. A. Djalaeva, M. K. Kerimov, “On expansions of functions of two variables in mixed Fourier–Jacobi series and their application for estimation of errors of cubature formulas”, Comput. Math. Math. Phys., 47:8 (2007), 1243–1252  mathnet  crossref  mathscinet
    2. V. A. Abilov, M. K. Kerimov, “Sharp estimates for the convergence rate of double Fourier series in terms of orthogonal polynomials in the space $L_2((a,b)\times(c,d);p(x)q(y)))$”, Comput. Math. Math. Phys., 49:8 (2009), 1298–1302  mathnet  crossref  zmath  isi
    3. M. V. Abilov, M. K. Kerimov, E. V. Selimkhanov, “On some estimates for best approximations of bivariate functions by Fourier–Jacobi sums in the mean”, Comput. Math. Math. Phys., 57:10 (2017), 1559–1576  mathnet  crossref  crossref  isi  elib  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:545
    Full text:161
    References:49
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022